Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 27, Number 122
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The finite element method with penalty
Ivo Babuška PDF
Math. Comp. 27 (1973), 221-228
Simplified proofs of error estimates for the least squares method for Dirichlet’s problem
Garth A. Baker PDF
Math. Comp. 27 (1973), 229-235
On the numerical computation of parabolic problems for preceding times
B. L. Buzbee and Alfred Carasso PDF
Math. Comp. 27 (1973), 237-266
A modified Butcher formula for integration of stiff systems of ordinary differential equations
H. Nosrati PDF
Math. Comp. 27 (1973), 267-272
The Euler-Maclaurin expansion for the simplex
J. N. Lyness and K. K. Puri PDF
Math. Comp. 27 (1973), 273-293
Asymptotic expansions for product integration
Frank de Hoog and Richard Weiss PDF
Math. Comp. 27 (1973), 295-306
Note on error bounds for numerical integration
J. H. Hetherington PDF
Math. Comp. 27 (1973), 307-316
On a method of Carasso and Laurent for constructing interpolating splines
M. J. Munteanu and L. L. Schumaker PDF
Math. Comp. 27 (1973), 317-325
Chebyshev approximation by exponentials on finite subsets
Dietrich Braess PDF
Math. Comp. 27 (1973), 327-331
A winding number algorithm for closed polygonal paths
J. V. Petty PDF
Math. Comp. 27 (1973), 333-337
Iteration methods for finding all zeros of a polynomial simultaneously
Oliver Aberth PDF
Math. Comp. 27 (1973), 339-344
On computing some extremal periodic positive-definite functions
R. L. Page PDF
Math. Comp. 27 (1973), 345-353
An error analysis of a method for solving matrix equations
C. C. Paige PDF
Math. Comp. 27 (1973), 355-359
On computing the minimal number of defining relations for finite groups
T. W. Sag and J. W. Wamsley PDF
Math. Comp. 27 (1973), 361-368
An algorithm for generating the sphere coordinates in a three-dimensional osculatory packing
David W. Boyd PDF
Math. Comp. 27 (1973), 369-377
Calculation of the Ramanujan $\tau$-Dirichlet series
Robert Spira PDF
Math. Comp. 27 (1973), 379-385
On the vanishing of the Iwasawa invariant $\mu _{p}$ for $p<8000$
Wells Johnson PDF
Math. Comp. 27 (1973), 387-396
Three thirteens
L. J. Lander PDF
Math. Comp. 27 (1973), 397
On the Gaussian primes on the line $\textrm {Im}(X)=1$
M. C. Wunderlich PDF
Math. Comp. 27 (1973), 399-400
Complex zeros of the error function and of the complementary error function
Henry E. Fettis, James C. Caslin and Kenneth R. Cramer PDF
Math. Comp. 27 (1973), 401-407
Saddle points of the complementary error function
Henry E. Fettis, James C. Caslin and Kenneth R. Cramer PDF
Math. Comp. 27 (1973), 409-412
Bounds on iterated coerror functions and their ratios
D. E. Amos PDF
Math. Comp. 27 (1973), 413-427
An asymptotic expansion of $W_{k, m}(z)$ with large variable and parameters
R. Wong PDF
Math. Comp. 27 (1973), 429-436
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 27 (1973), 437-449
Erratum: Tables of integral transforms. Vol. I, II (McGraw-Hill, New York, 1954) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
Henry E. Fettis PDF
Math. Comp. 27 (1973), 451
Erratum: Table of integrals, series, and products (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Akin Oji and J. Sadiju PDF
Math. Comp. 27 (1973), 451-452
Table Errata
PDF
Math. Comp. 27 (1973), 451-452
Corrigenda
PDF
Math. Comp. 27 (1973), 453